# SDR DALA2015032702445

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 86,439 hours, 35,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 525047-14, REV B, FUSELAGE, SKIN, FS 201.37, RBL 31, LIGHTNING STRIKE.  ER/A 525047-14, REV. B IS CURRENT.  SUPPLEMENTAL INSPECTION: THRESHOLD BASED ON THE DTA ACCOMPLISHED BY MFG HAS BEEN INCORPORATED AS FOLLOWS: REPAIR APPROVAL IS LIMITED TO 75,000, TOTAL FLIGHT CYCLES.  ADDITIONAL EA, ER/A REVISION, IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 75,000 TOTAL FLIGHT CYCLES.  DAMAGE TOLERANCE ANALYSIS, STAGE III INSPECTION METHOD AND INTERVAL IS REQUIRED IAW PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. UPON APPROVAL OF THIS ER/A, THE DTE RESTRICTION TRACKING IN LOG PAGE 1395263, WILL BE DELETED.
